# SDR AWXA200100593

- Difficulty date: November 12, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 59,697 hours, 48,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573742
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - C - 9 CRACKS FOUND IN FUSELAGE SKIN .125 INCH LONG ORIGINATING FROM FASTENER HOLES ALONG STR 17L, STA 390 TO 415 VERIFIED BY HFEC.  MAINTENANCE CUT OUT AND REMOVED DAMAGED AREA OF SKIN AND FABRICATED FILLER AND DOUBLER, INSTALLED IAW SRM 53-30-3, FIG 25, PG 88A.
